On forbidden configuration of -distributive lattices
Mathematica Bohemica (2009)
- Volume: 134, Issue: 1, page 59-65
- ISSN: 0862-7959
Access Full Article
topAbstract
topHow to cite
topReferences
top- Davey, B. A., Poguntke, W., Rival, I., A characterization of semi-distributivity, Algebra Univers. 5 (1975), 72-75. (1975) Zbl0313.06002MR0382103
- Grillet, P. A., Varlet, J. C., Complementedness conditions in lattices, Bull. Soc. R. Sci. Liège 36 (1967), 628-642. (1967) Zbl0157.34202MR0228389
- Stern, M., Semimodular lattices. Theory and Applications, Cambridge University Press (1999). (1999) Zbl0957.06008MR1695504
- Varlet, J. C., A generalization of the notion of pseudo-complementedness, Bull. Soc. R. Sci. Liège 37 (1968), 149-158. (1968) Zbl0162.03501MR0228390